MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012270-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.The investigation was unable to determine a conclusive cause for the reported balloon rupture.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue.
 
Event or Problem Description
It was reported that the procedure was to treat a coronary lesion located in the posterior descending artery that was mildly calcified and mildly tortuous.When the mini trek 2.0 x 8.0 mm balloon dilatation catheter (bdc) was pressurized for the first time at 5 atmospheres, the balloon inflated, but it kept losing pressure.The device was prepped according to the instructions for use.The device was removed and replaced with another same size mini trek bdc.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5922734
Report Number2024168-2016-05877
Device Sequence Number19189001
Product Code LOX
UDI-Device Identifier08717648138133
UDI-Public(01)08717648138133
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012270-08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2016
Initial Report FDA Received Date09/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1